# SDR ASAA2012110293223

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,214 hours, 5,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05475
- Condition: Inoperative
- Location: Air Con Sys
- Part time: 18,215 hours, 5,720 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED SWITCH ROTATES, LOCKING DETENT NOT ALIGNED.  R & R AIR CONDITIONING MODULE ASSY IAW NG AMM 21-25-02-400-801 AND 36-21-02-600-02. OPS CHECKED GOOD.
